Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Got an ischiemic stroke. Recommended NeuroAid, What should I take for it?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1978
Answered : 6593 Questions
I got an ischiemic stroke in Demcember 2012 what should I take for it, it has been recommended NeuroAid-what you thik?
Posted Fri, 19 Jul 2013 in Hypertension and Heart Disease
Answered by Dr. Pavan Kumar Gupta 5 hours later
In an ischaemic stroke,parts of your brain are starved of oxygen and nutrients because your blood vessels become blocked.This results in damage to your brain cells which then begin to die.
Longterm treatment of ischaemic stroke requires identification of the cause behind your stroke and ultimately tackling that cause and medical treatment which results in reactivation and regeneration of dead brain cells.
The most important causes are....
High cholesterol
Treatment involves control of above mentioned problems,giving medicines like aspirin,clopidegrol,warfarin etc to reduce the chance of blood clotting in future.

As far as regeneration of brain cells are concerned,NEUROAID is given for that.
It is a natural treatment of stroke and this contains 14 ingredients and the principal ingredient is Astragalus root or milk belch root.
Being a natural product,it is safe to take and generally doesn't cause side effects.
It helps in improving functions like ability to think,to move around and ability to speak.
It results in production of new neurons in the brain and supports the formation of new connections.
This drug in general has no interaction with other drugs.
Very few people complain of side effects like mild headache,nausea,dry throat and vomiting.

I hope it helps however you may revert to me for any further query.
Best of luck
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor